# SDR SWAA2022103147091

- Difficulty date: September 22, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 BTW BS 727C TO BS 767 AT AFT CARGO COMPARTMENT (4 EA) 2022-529821 / [01] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210138103; DUE DATE: 11-APR-23;[02] TOOL USED DIGTAL CALIPER P/N 500-197-30 S/N B20189515 DUE DATE 30-NOV-22.;[03] REPAIRED CRACKS (4EA) ON TRACK RBBL 13.84 BTW BS 727C TO BS 767 AT AFT CARGO COMPARTMENT IAW EA 22-153-03049; 22-153-03049-WIP1 AND 22-153-03049-WIP2.  SEE INDIVIDUAL SIGN-OFFS BELOW.;[04] REPAIRED CRACKS (4EA) ON TRACK RBBL 13.84 BTW BS 727C TO BS 767 AT AFT CARGO COMPARTMENT IAW EA 22-153-03049; 22-153-03049-WIP1 AND 22-153-03049-WIP2. RII  SEE INDIVIDUAL SIGN-OFFS BELOW
